BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 1, Issue Number: 1

Volume: 1, Issue: 1 (6 Articles)

Research Article
Title: On the numerical solution of differential-algebraic equations (DAEs) by Laguerre Polynomials approximation
Authors: Mustafa Bayram
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (JUN 2016), pp:058-068
DOI: x
Viewed: (1256) times
Abstract | Full Text| PDF

Research Article
Title: Some Characterizations of Space Curves According to Bishop Frame in Euclidean 3-Space E³
Authors: Huseyin Kocayigit, Zehra Ari, Ali Özdemir, Merve Sönmez
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (JUN 2016), pp:047-057
DOI: x
Viewed: (1280) times
Abstract | Full Text| PDF

Research Article
Title: Solving systems of ordinary differential equations in unbounded domains by exponential Chebyshev collocation method
Authors: Mohamed Ramadan, Mohamed Abd- Elsalam
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (JUN 2016), pp:033-046
DOI: x
Viewed: (1411) times
Abstract | Full Text| PDF

Research Article
Title: Numerical studies for solving System of Linear Fractional Integro-Differential Equations by using least squares method and shifted Chebyshev polynomials of the third kind method
Authors: Amr Mahdy, Emad M. H. Mohamed
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (JUN 2016), pp:024-032
DOI: x
Viewed: (1804) times
Abstract | Full Text| PDF

Research Article
Title: Comparison of sinc methods for the solution of fractional boundary value problems
Authors: Sertan Alkan, Mehmet Casim Serifoglu, Turgut Yeloglu
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (JUN 2016), pp:013-023
DOI: x
Viewed: (1397) times
Abstract | Full Text| PDF

Research Article
Title: Collocation Method with Quintic B-Spline Method for Solving the Hirota equation
Authors: Khalid Ali, Kamal Raslan, Talaat El Danaf
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2016, Volume: 1, Issue: 1, (JUN 2016), pp:001-012
DOI: x
Viewed: (1430) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul